Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 148, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 4:34 PM CDT for DeKalb County, Putnam County, Smith County, Tennessee. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 4:34 PM CDT (21:34 UTC)
- Expired
- Jul 8, 2016, 5:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, TN, Putnam County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 69 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:36 PM CDT | TSTM WND GST 55 | 4 Ese Gordonsville, TN | TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF WATER ON ROADWAYS. |
| Jul 8, 4:36 PM CDT | HAIL 0.75 | 4 Ese Gordonsville, TN | TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF WATER ON ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 12:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
052
WUUS54 KOHX 082134
SVROHX
TNC041-141-159-082200-
/O.NEW.KOHX.SV.W.0148.160708T2134Z-160708T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
434 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
* UNTIL 500 PM CDT
* AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GORDONSVILLE... OR 7 MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...BAXTER...GORDONSVILLE...HICKMAN...SOUTH CARTHAGE...
CENTER HILL LAKE AND EDGAR EVANS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3613 8600 3624 8596 3622 8574 3620 8569
3613 8553 3601 8567
TIME...MOT...LOC 2134Z 281DEG 33KT 3616 8588
HAIL...1.00IN
WIND...60MPH
$$
WHITEHEAD1 follow-up statement
871
WWUS54 KOHX 082151
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
451 PM CDT FRI JUL 8 2016
TNC159-082200-
/O.CAN.KOHX.SV.W.0148.000000T0000Z-160708T2200Z/
SMITH TN-
451 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3622 8574 3613 8553 3601 8567 3610 8591
3611 8591 3611 8594 3612 8591 3609 8587
3613 8584 3612 8583 3613 8581 3617 8581
3618 8579 3619 8580 3621 8581 3621 8579
3622 8578
TIME...MOT...LOC 2150Z 281DEG 33KT 3613 8569
$$
TNC041-141-082200-
/O.CON.KOHX.SV.W.0148.000000T0000Z-160708T2200Z/
DE KALB TN-PUTNAM TN-
451 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN DE KALB AND SOUTHWESTERN PUTNAM COUNTIES...
AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAXTER...OR 10
MILES WEST OF COOKEVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...BAXTER...CENTER HILL LAKE AND EDGAR EVANS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3622 8574 3613 8553 3601 8567 3610 8591
3611 8591 3611 8594 3612 8591 3609 8587
3613 8584 3612 8583 3613 8581 3617 8581
3618 8579 3619 8580 3621 8581 3621 8579
3622 8578
TIME...MOT...LOC 2150Z 281DEG 33KT 3613 8569
HAIL...1.00IN
WIND...60MPH
$$
WHITEHEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:10 PM CDT, 24 minutes earlier.
Area forecast discussion, Jul 8, 4:10 PM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Nashville TN 410 PM CDT FRI JUL 8 2016 .DISCUSSION... Broke out a late afternoon zone grouping in the zone forecast product to deal with late afternoon convection mainly occuring across mainly the Upper Cumberland Region and to address those counties still under severe thunderstorm watch 357 until 8 PM CDT this evening. The Upper Cumberland Region is where most of the convective activity persists. Will continue with the flash flood watch through midnight also across northern and eastern portions of the mid state also. Otherwise, short range models all over the place, changing hourly, on how to deal with convection through the remainder of the evening hours. Convection to the west of the TN River on latest HRRR solution looks to diminish out by the early evening hours. But, confidence with this solution that previously kept the convection going across the northern half of the mid state, is a quandary in itself. So, went close to previous forecast reasoning in keeping at least a chance of showers and thunderstorms through the evening and even into the overnight hours. Again, a lot of uncertainties with the forecast specifics for this evening. A surface front should eventually move into the mid state by late Saturday afternoon, and eventually push northward by Sunday afternoon. It looks like aloft that a series of upper level disturbances and possibly a weak passage of an upper level low will transverse the mid state region over the weekend, especially across southwestern portions of the mid state region. After another seasonably warm day on Saturday, temperatures will finally fall to seasonal values by Sunday. Overnight lows will continue to be seasonably mild. All in all, mainly scattered light to moderate showers and thunderstorms are expected across the mid state region over the weekend. But again, just like above, actual location development and impact uncertainties will provide quandaries through the entire weekend, with typical diurnal influences interacting with orographic effects to add additional particular location development uncertainties. A more typical summertime pattern will be in store for the mid state for next work week, with mainly isolated to scattered light to moderate late morning to early evening showers and thunderstorms with temperatures at or slightly above seasonal normal values. && .AVIATION... 18Z TAF DISCUSSION. Scattered thunderstorms will develop through the afternoon, mainly over the Cumberland Plateau region. Will include tempo group for CSV. Less certainty for BNA, so will go with VCTS, and no mention at all for CKV. Thunderstorms may be severe with gusty winds. Otherwise, winds will be WSW around 10kt with a few gusts around 18kt. Lots of uncertainty tonight, so not including much other than some patchy BR, but models indicate another MCS is possible overnight. Will wait to include overnight storms when we are more confident. && .PRELIMINARY POINT TEMPS/POPS... Nashville 75 91 72 88 71 / 40 30 40 50 40 Clarksville 73 89 70 86 70 / 40 30 40 50 40 Crossville 70 85 66 83 66 / 40 30 20 40 40 Columbia 75 91 72 87 70 / 40 50 40 50 50 Lawrenceburg 74 91 72 88 70 / 40 50 40 50 40 Waverly 74 89 72 85 70 / 40 40 40 50 40 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland- De Kalb-Fentress-Jackson-Macon-Overton-Pickett-Putnam-Robertson- Smith-Sumner-Trousdale-White-Wilson. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 152 PM CDT FRI JUL 8 2016 TNZ007>011-028>034-064>066-091000- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE EVENING HOURS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TNZ005-006-023>027-056>063-075-077>080-093>095-091000- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 8, 3:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
353 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 5 NE CELINA 36.60N 85.44W
07/08/2016 M1.25 INCH CLAY TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1600833
JBLocal storm report, Jul 8, 3:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 10 SSW JAMESTOWN 36.30N 85.00W
07/08/2016 M0.88 INCH FENTRESS TN FACEBOOK
NICKEL HAIL IN GRIMSLEY
&&
EVENT NUMBER OHX1600834
JBSpecial weather statement, Jul 8, 3:57 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT FRI JUL 8 2016
TNZ034-082130-
FENTRESS TN-
357 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FENTRESS COUNTY
UNTIL 430 PM CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRIMSLEY AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3632 8478 3632 8479 3630 8480 3630 8482
3629 8484 3629 8487 3628 8488 3624 8488
3621 8491 3618 8490 3615 8491 3615 8496
3621 8509 3630 8512 3635 8512 3641 8509
3633 8476
TIME...MOT...LOC 2057Z 282DEG 27KT 3631 8505
WHITEHEADLocal storm report, Jul 8, 4:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL LIVINGSTON 36.39N 85.33W
07/08/2016 M1.00 INCH OVERTON TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1600835
JBLocal storm report, Jul 8, 4:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 13 ENE MONTEREY 36.20N 85.02W
07/08/2016 E1.75 INCH FENTRESS TN TWITTER
HAIL REPORT FROM CLARKRANGE
&&
EVENT NUMBER OHX1600836
LAROSALocal storm report, Jul 8, 4:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 8 NE CARTHAGE 36.35N 85.86W
07/08/2016 E0.70 INCH SMITH TN FACEBOOK
DIME SIZE HAIL IN THE DEFEATED COMMUNITY.
&&
EVENT NUMBER OHX1600837
LAROSAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:58 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more | 13 hr |
| Jul 8, 1:01 PM CDT | Special Weather Statement | OHX | Putnam | 44 min |
| Jul 8, 1:14 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jul 8, 2:23 PM CDT | Special Weather Statement | OHX | Jackson | 37 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 32 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | OHX | Macon | 31 min |
| Jul 8, 2:49 PM CDT | Tornado Warning | OHX | Clay, Overton | 26 min |
| Jul 8, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Jul 8, 3:09 PM CDT | Special Weather Statement | OHX | Jackson | 36 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | OHX | Pickett | 28 min |
| Jul 8, 3:37 PM CDT | Special Weather Statement | OHX | Cumberland | 38 min |
| Jul 8, 3:41 PM CDT | Special Weather Statement | OHX | Clay, Overton | 34 min |
| Jul 8, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton | 32 min |
| Jul 8, 3:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 29 min |
| Jul 8, 3:51 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 24 min |
| Jul 8, 3:57 PM CDT | Special Weather Statement | OHX | Fentress | 33 min |
| Jul 8, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith | 27 min |
| Jul 8, 4:13 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 32 min |
| Jul 8, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 8, 4:35 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 25 min |
| Jul 8, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Jul 8, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 33 min |
| Jul 8, 6:07 PM CDT | Special Weather Statement | OHX | White | 38 min |
| Jul 8, 6:12 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 48 min |
| Jul 8, 6:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 24 min |
| Jul 8, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| Jul 8, 6:57 PM CDT | Areal Flood Advisory | OHX | Cannon, Warren | 63 min |
| Jul 8, 6:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.